MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE, FIXATION, BONE
Model Number 223.581
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Narrative: device was used for treatment, not diagnosis.Patient weight not available for reporting.Unknown when condition began.Device is not expected to return for investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent original surgery for treatment of a proximal tibial fracture on (b)(6) 2016.Post-operatively, patient complained that when the weather changes,her feet would feel very cold about the implant site.On (b)(6) 2018, patient underwent hardware removal surgery and the following devices fourteen (14) were removed - one (1) proximal tibia plate, one (1) locking compression tubular plate, one (1) 8 holes locking compression plate, two (2) 4.5 mm cortex screws, four (4) 5.0 mm locking screws and five (5) 3.5 mm cortex screws.There was no reported malfunctions associated with any of the devices.All of the devices were removed easily and the patient is reported to be in stable condition.The hardware removal surgery was completed without any reported delay.(b)(4).
 
Additional Manufacturer Narrative
A device history record review was performed for the subject device: part number: 223.581, lot number: 7852541 , part mfg date: 17-nov-2014 , part exp.Date: n/a , manufacturing location: (b)(4).Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp plates 8 holes was processed through the normal manufacturing and inspection operations with no non-conformance noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed this lot met all specifications with one nonconformance noted.A nonconformance (ncr) is associated with raw material lot 7349620.The ncr was initiated due to the raw material not meeting the packaging requirements due to the raw material being packaged in cardboard containers.Raw material lot 7349620 was dispositioned as rework as the raw material will be transferred to wooden crates upon receipt.Therefore, ncr is not relevant to this complaint.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition raw material lot 7349620 was dispositioned as rework as the raw material will be transferred to wooden crates upon receipt.Therefore, ncr is not relevant to this complaint.This raw material lot met all dimensional and visual criteria.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP PLATE 8 HOLES 111MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7313946
Report Number2939274-2018-50872
Device Sequence Number11337972
Product Code HRS
UDI-Device Identifier10886982157959
UDI-Public(01)10886982157959(10)7852541
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.581
Device Catalogue Number223.581
Device Lot Number7852541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer03/14/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR